# SDR ASAA2017061021004

- Difficulty date: June 10, 2017
- Submitted: June 12, 2017
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 18,496 hours, 6,057 cycles
- System (JASC): 2210 · Autopilot System
- Part: Pressure Switch
- Part number: 211C223527
- Part serial: N032647C
- Condition: Failed
- Location: Ailerons
- Part time: 18,482 hours, 6,051 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTOPILOT B WILL NOT ENGAGE IN CMD OR CWS. AUTOPILOT A ENGAGES IN BOTH CMD AND CWS FOR 3-5 SECONDS BEFORE DISENGAGING WITH HORN & LIGHT WORKING.  NO OTHER LIGHTS ILLUMINATED.  ACFT GROUNDED.  DFCS BITE, MAINTENANCE MESSAGE 22-1150,  FIM 22-13 TASK 805, B AILERON PRESSURE SWITCH FAILED.  REPLACED B SYSTEM A/P AILERON PRESSURE SWITCH, LEAK CHECKED GOOD IAW AMM 22-11-40. OPS CHECKED SWITCH IAW AMM 22-11-40, OPS NORMAL.
